Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#248072] of M. Ronen Plesser

Papers Published

  1. Melnikov, IV; Plesser, MR, A (0,2) mirror map, Journal of High Energy Physics, vol. 2011 no. 2 (2011), pp. 001, ISSN 1126-6708 [1003.1303v2], [doi]
    (last updated on 2018/03/21)

    We study the linear sigma model subspace of the moduli space of (0,2) superconformal world-sheet theories obtained by deforming (2,2) theories based on Calabi-Yau hypersurfaces in reflexively plain toric varieties. We describe a set of algebraic coordinates on this subspace, formulate a (0,2) generalization of the monomial-divisor mirror map, and show that the map exchanges principal components of singular loci of the mirror half-twisted theories. In non-reflexively plain examples the proposed map yields a mirror isomorphism between subfamilies of linear sigma models. © SISSA 2011.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320